Beta
292054

SUFFICIENT CONDITIONS FOR THE STABILITY OF A SYSTEM OF DIFFERENCE EQUATIONS WITH FINITE DELAY E. YANKSON AND V. K. EGYIR

Article

Last updated: 05 Jan 2025

Subjects

-

Tags

-

DOI

10.21608/ejmaa.2022.292054

Volume

10

Article Issue

2

Related Issue

40406

Issue Date

2022-07-01

Receive Date

2023-03-25

Publish Date

2022-07-01

Page Start

228

Page End

235

Print ISSN

3009-6731

Online ISSN

2090-729X

Link

https://ejmaa.journals.ekb.eg/article_292054.html

Detail API

https://ejmaa.journals.ekb.eg/service?article_code=292054

Order

292,054

Type

Regular research papers

Type Code

2,651

Publication Type

Journal

Publication Title

Electronic Journal of Mathematical Analysis and Applications

Publication Link

https://ejmaa.journals.ekb.eg/

MainTitle

SUFFICIENT CONDITIONS FOR THE STABILITY OF A SYSTEM OF DIFFERENCE EQUATIONS WITH FINITE DELAY E. YANKSON AND V. K. EGYIR

Details

Type

Article

Created At

18 Dec 2024